# SDR 2007UALA03903

- Difficulty date: September 25, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 42,099 hours, 5,182 cycles
- Engine: Pwa PW4056
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Condition: Leaking
- Location: Nr 2 Fuel Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER.  NR 2 MAIN TO CENTER 100LBS EVERY 4+ MINUTES.  *S/D*  FOUND COUPLINGS ON THE SCAVENGE SYSTEM LEAKING IN THIRD BAY, LEFT SIDE, AT THE BOTTOM.  REPLACED O-RINGS.  OPS CHECK AND LEAK CHECK GOOD.  SUSPECT VIBRATION & MULTIPLE USE CYCLES LED TO O-RING DETERIORATION.
